MathSciNet Relay Station
MathSciNet bibliographic data
MR2006554 (2004k:11066) 11F41 (11F70)
Bruggeman, R. W.; Miatello, R. J.; Pacharoni, I. Density results for automorphic forms on Hilbert modular groups. Geom. Funct. Anal. 13 (2003), no. 4, 681–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement